Dirichlet problem with -boundary data in contractible domains of Carnot groups
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 5 (2006) no. 4, pp. 579-610
Cet article a éte moissonné depuis la source Numdam
Let be a sub-laplacian on a stratified Lie group . In this paper we study the Dirichlet problem for with -boundary data, on domains which are contractible with respect to the natural dilations of . One of the main difficulties we face is the presence of non-regular boundary points for the usual Dirichlet problem for . A potential theory approach is followed. The main results are applied to study a suitable notion of Hardy spaces.
@article{ASNSP_2006_5_5_4_579_0,
author = {Bonfiglioli, Andrea and Lanconelli, Ermanno},
title = {Dirichlet problem with $L^p$-boundary data in contractible domains of {Carnot} groups},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {579--610},
year = {2006},
publisher = {Scuola Normale Superiore, Pisa},
volume = {Ser. 5, 5},
number = {4},
zbl = {1170.35429},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2006_5_5_4_579_0/}
}
TY - JOUR AU - Bonfiglioli, Andrea AU - Lanconelli, Ermanno TI - Dirichlet problem with $L^p$-boundary data in contractible domains of Carnot groups JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2006 SP - 579 EP - 610 VL - 5 IS - 4 PB - Scuola Normale Superiore, Pisa UR - http://geodesic.mathdoc.fr/item/ASNSP_2006_5_5_4_579_0/ LA - en ID - ASNSP_2006_5_5_4_579_0 ER -
%0 Journal Article %A Bonfiglioli, Andrea %A Lanconelli, Ermanno %T Dirichlet problem with $L^p$-boundary data in contractible domains of Carnot groups %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2006 %P 579-610 %V 5 %N 4 %I Scuola Normale Superiore, Pisa %U http://geodesic.mathdoc.fr/item/ASNSP_2006_5_5_4_579_0/ %G en %F ASNSP_2006_5_5_4_579_0
Bonfiglioli, Andrea; Lanconelli, Ermanno. Dirichlet problem with $L^p$-boundary data in contractible domains of Carnot groups. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 5 (2006) no. 4, pp. 579-610. http://geodesic.mathdoc.fr/item/ASNSP_2006_5_5_4_579_0/
